# SDR C77A20131013002

- Difficulty date: October 11, 2013
- Submitted: October 13, 2013
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 15,750 hours, 8,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Part number: 17070405405
- Part serial: 00249
- Condition: Gouged
- Location: Zone 700
- Part time: 15,750 hours, 8,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR INBD MOUNT LUG IS GOUGED IN TWO LOCATIONS ON NLG.  BLENDED OUT THE DAMAGE ON THE INSIDE OF THE INBD LUG  IAW SRM PART II 51-10-03.
